# SDR ASOA201705265079

- Difficulty date: May 26, 2017
- Submitted: June 1, 2017
- Operation: Air carrier
- Aircraft: N14542
- Make and model: Emb EMB-145LR
- Aircraft serial: 145547
- Aircraft time: 37,798 hours, 29,784 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200107199
- Condition: Failed
- Location: Left
- Part time: 37,794 hours, 29,781 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SMOKE IN CABIN AND COCKPIT AFTER TAKEOFF.  RETURNED TO DEPARTURE.   MX REMOVED AND REPLACED THE LT ACM .  OPERATIONAL CHECKED GOOD. ACFT RETURNED TO SERVICE.
